# SDR REXA2022052701025

- Difficulty date: May 11, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L AND STRINGER SPLICE IS CORRODED FROM FS 319.70 TO 333.00.	REMOVED AND REPLACED STRINGER 22L AND STRINGER SPLICE IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 53-00-03-201-001-A02.
